# SDR USAA2011060700010

- Difficulty date: June 3, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N809AW
- Make and model: Airbus A319-132
- Aircraft serial: 1111
- Aircraft time: 41,112 hours, 16,492 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 60592101
- Part serial: A5228
- Condition: Low Pressure
- Location: Evac Slide
- Part time: 36,214 hours, 14,676 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - S4 - OFF WING ESCAPE SLIDE RESERVIOR PRESSURE LOW.  REPLACED INFLATION RESERVOIR IAW A319 MM 25-62-46.
